# SDR DALA2017061604822

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL OF FORWARD MAIN ENTRY DOOR BETWEEN BEAMS 4 - 5, BS 188.  REPLACED IAW SRM 51-30-02, 51-30-05 AND DWG 9955766, REV K.
